MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported during the intraocular lens (iol) implantation that the lens had scratch on optic area.The lens was removed and exchanged for another iol.Surgery was slightly delayed but concluded during initial procedure with no adverse effect occurred in the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in d.10.And h.10.Information was provided that indicated the use of a qualified cartridge and viscoelastic.An unspecified company handpiece was indicated.This lens model is only qualified for use with a company handpiece and a qualified lens/cartridge combination.It is unknown if a qualified handpiece was used.The sample has not returned.It is unknown if a qualified handpiece was used with the qualified lens/cartridge/viscoelastic combination.The ifu instructs: company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic visco surgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17451568
Report Number1119421-2023-01382
Device Sequence Number7416040
Product Code POE
UDI-Device Identifier00380652421263
UDI-Public00380652421263
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFT015
Device Lot Number15332374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE D.; DUOVISC.; MONARCH IOL .INJECTOR
Patient SexUnknown